# SDR CALA2025052704978

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 116,138 hours, 24,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1501889
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EXTERIOR EMERGENCY LIGHT INOP. RELAMPED, NO HELP. R/R LT ASSY REF AMM 33-51-06. OPC GOOD. NO FURTHER DEFECTS NOTED.
